Open Access
Translator Disclaimer
1997 Global attractors for two-phase stefan problems in one-dimensional space
T. Aiki
Abstr. Appl. Anal. 2(1-2): 47-66 (1997). DOI: 10.1155/S1085337597000262

Abstract

In this paper we consider one-dimensional two-phase Stefan problems for a class of parabolic equations with nonlinear heat source terms and with nonlinear flux conditions on the fixed boundary. Here, both time-dependent and time-independent source terms and boundary conditions are treated. We investigate the large time behavior of solutions to our problems by using the theory for dynamical systems. First, we show the existence of a global attractor 𝒜 of autonomous Stefan problem. The main purpose in the present paper is to prove that the set 𝒜 attracts all solutions of non-autonomous Stefan problems as time tends to infinity under the assumption that time-dependent data converge to time-independent ones as time goes to infinity.

Citation

Download Citation

T. Aiki. "Global attractors for two-phase stefan problems in one-dimensional space." Abstr. Appl. Anal. 2 (1-2) 47 - 66, 1997. https://doi.org/10.1155/S1085337597000262

Information

Published: 1997
First available in Project Euclid: 7 April 2003

zbMATH: 0939.35032
MathSciNet: MR1604232
Digital Object Identifier: 10.1155/S1085337597000262

Subjects:
Primary: 35K22
Secondary: 35B35 , 65R35

Keywords: global attractor , non-autonomous problem , Stefan problem

Rights: Copyright © 1997 Hindawi

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.2 • No. 1-2 • 1997
Back to Top